Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 9, 2019, 6:53 PM CST for 5 counties in Tennessee. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2019, 6:53 PM CST (00:53 UTC)
- Expired
- Mar 9, 2019, 7:30 PM CST
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Cannon County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 7:00 PM CST | TSTM WND DMG | 4 S Murfreesboro, TN | POWER LINES DOWN ON SHELBYVILLE HWY. LOCATION ESTIMATED FROM DISPATCH AND TIME ESTIMATED FROM RADAR. |
| Mar 9, 7:08 PM CST | TSTM WND DMG | 3 Sse Lascassas, TN | LARGE TREE DOWN ON BROWNS MILL ROAD NEAR LASCASSAS. |
| Mar 9, 7:15 PM CST | TSTM WND DMG | Auburntown, TN | TREE DOWN IN ROAD ON HWY 145. |
| Mar 9, 7:15 PM CST | TSTM WND DMG | Auburntown, TN | SOME VINYL SIDING WAS PEELED BACK FROM A HOUSE IN AUBURNTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 2:16 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 862 m²/s²
- 0-3 km storm-relative helicity
- 967 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.2
The text
As transmitted.
418
WUUS54 KOHX 100053
SVROHX
TNC003-015-149-187-189-100130-
/O.NEW.KOHX.SV.W.0002.190310T0053Z-190310T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
653 PM CST Sat Mar 9 2019
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Central Rutherford County in Middle Tennessee...
East central Williamson County in Middle Tennessee...
Southeastern Wilson County in Middle Tennessee...
Northwestern Bedford County in Middle Tennessee...
Northern Cannon County in Middle Tennessee...
* Until 730 PM CST.
* At 653 PM CST, a severe thunderstorm was located 11 miles southwest
of Murfreesboro, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Murfreesboro, Woodbury, Eagleville, Auburntown, Rover, Lascassas,
Christiana, Rockvale, Milton and Readyville.
This includes the following highways...
Interstate 24 between mile markers 75 and 88.
Interstate 840 between mile markers 48 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3604 8605 3596 8602 3584 8589 3565 8661
3582 8668
TIME...MOT...LOC 0053Z 250DEG 49KT 3577 8656
HAIL...<.75IN
WIND...60MPH
$$
Shamburger2 follow-up statements
750
WWUS54 KOHX 100056
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
656 PM CST Sat Mar 9 2019
TNC003-015-149-187-189-100130-
/O.CON.KOHX.SV.W.0002.000000T0000Z-190310T0130Z/
Rutherford TN-Williamson TN-Wilson TN-Bedford TN-Cannon TN-
656 PM CST Sat Mar 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR CENTRAL RUTHERFORD...EAST CENTRAL WILLIAMSON...SOUTHEASTERN
WILSON...NORTHWESTERN BEDFORD AND NORTHERN CANNON COUNTIES...
At 656 PM CST, a severe thunderstorm was located 8 miles southwest of
Murfreesboro, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Murfreesboro, Woodbury, Eagleville, Auburntown, Rover, Lascassas,
Christiana, Rockvale, Milton and Readyville.
This includes the following highways...
Interstate 24 between mile markers 75 and 88.
Interstate 840 between mile markers 48 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3604 8605 3596 8602 3584 8589 3565 8661
3582 8668
TIME...MOT...LOC 0056Z 250DEG 49KT 3578 8651
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Shamburger841
WWUS54 KOHX 100107
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
707 PM CST Sat Mar 9 2019
TNC003-187-100116-
/O.CAN.KOHX.SV.W.0002.000000T0000Z-190310T0130Z/
Williamson TN-Bedford TN-
707 PM CST Sat Mar 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON AND
NORTHWESTERN BEDFORD COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
LAT...LON 3604 8605 3596 8602 3584 8589 3571 8639
3589 8648
TIME...MOT...LOC 0106Z 246DEG 47KT 3584 8636
$$
TNC015-149-189-100130-
/O.CON.KOHX.SV.W.0002.000000T0000Z-190310T0130Z/
Rutherford TN-Wilson TN-Cannon TN-
707 PM CST Sat Mar 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN RUTHERFORD...SOUTHEASTERN WILSON AND NORTHERN CANNON
COUNTIES...
At 706 PM CST, a severe thunderstorm was located over Murfreesboro,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Murfreesboro, Woodbury, Auburntown, Lascassas, Milton and Readyville.
This includes the following highways...
Interstate 24 between mile markers 75 and 88.
Interstate 840 near mile marker 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3604 8605 3596 8602 3584 8589 3571 8639
3589 8648
TIME...MOT...LOC 0106Z 246DEG 47KT 3584 8636
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:42 PM CST, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 9, 5:42 PM CST, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Nashville TN 542 PM CST Sat Mar 9 2019 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... We had only a few showers and an isolated storm in Middle TN this morning but the atmosphere more than made up for that lack of action this afternoon. Convection developed rapidly across the west half of the region around 18Z... with numerous storms and areas of showers in the midstate at mid afternoon. This early and widespread development interrupted/lowered the gradient winds and also sharply decreased the chances for an organized line of strong storms that was originally planned for around 00Z. Showers will finish spreading onto the Plateau shortly. Thereafter, expect the convection to diminish this evening over the west as the weak front moves into the region...but linger until 04-06Z in the east. Expect a needed spell of drier weather from later tonight through the first part of next week. H5 pattern will feature westerly winds at first...then become somewhat northwesterly by Tuesday as a trof passes well to our north. Wednesday will be very warm and quite windy as an upper level storm system moves out of the southwest U.S. and toward the central U.S. Ramped up the rain chances Wednesday night through at least Thursday. It is days away, but there appears to be some threat of strong storms Wednesday night and/or Thursday due to decent instability and low level wind shear. Precip will linger a bit longer in the east on Friday, otherwise expect drier but much cooler air Friday and Saturday as temperatures drop to a little below seasonal norms by next weekend. && .AVIATION... 00Z TAF DISCUSSION. Rain and storms will move out of the terminals shortly at CKV, BNA, and MQY and later this evening at CSV. Visible satellite shows mainly clear skies just behind the end of the rain which means VFR conditions will return quickly this evening. Southerly winds will shift to the west behind a cold front that will move through this evening and veer to the WNW by 18z. Expect the gusty winds to relax a bit behind the front but remain between 5-10 kts through the end of the taf period. && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 PM CST this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman- Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury- Montgomery-Perry-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Wayne-Williamson-Wilson. && DISCUSSION......49 AVIATION........Reagan
Hazardous weather outlook, Mar 9, 5:03 AM CST, 13 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 503 AM CST Sat Mar 9 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-101115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 503 AM CST Sat Mar 9 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is an enhanced risk of severe storms west of I-65. Most of the remainder of Middle Tennessee is under a slight risk, including the Nashville metro area. The peak time for severe storms will be during the afternoon through early evening. The primary threat is damaging straight-line winds. Isolated tornadoes are also possible. Brief flash flooding may occur with the strongest storms. Total rainfall today and tonight will average between 1 and 1.5 inches. This will likely cause some rises along rivers which are already running high. .DAYS TWO THROUGH SEVEN...Sunday through Friday The next major cold front will sweep across Middle Tennessee Wednesday night and Thursday. More heavy rain is expected with this system, and rivers may be affected adversely. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Mar 9, 5:27 PM CST, 1 hour 26 minutes before
Special Weather Statement National Weather Service Nashville TN 527 PM CST Sat Mar 9 2019 TNZ027-059-062-100000- Rutherford TN-Williamson TN-Davidson TN- 527 PM CST Sat Mar 9 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON... NORTHWESTERN RUTHERFORD AND EASTERN WILLIAMSON COUNTIES UNTIL 600 PM CST... At 527 PM CST, Doppler radar was tracking a strong thunderstorm over Thompson's Station, or 9 miles south of Franklin, moving northeast at 55 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Franklin, Smyrna, Brentwood, La Vergne, Spring Hill, Nolensville, Thompson's Station, Antioch, Walterhill, Rural Hill, Percy Priest Lake and Triune. This includes the following highways... Interstate 65 between mile markers 54 and 69. Interstate 24 between mile markers 57 and 72. Interstate 840 between mile markers 24 and 46, and between mile markers 58 and 64. A Tornado Watch remains in effect until 900 PM CST for Middle Tennessee. LAT...LON 3598 8635 3573 8683 3581 8698 3616 8660 TIME...MOT...LOC 2327Z 229DEG 46KT 3580 8689 Shamburger
Special weather statement, Mar 9, 5:46 PM CST, 1 hour 7 minutes before
Special Weather Statement National Weather Service Nashville TN 546 PM CST Sat Mar 9 2019 TNZ058-060-093>095-100030- Lawrence TN-Wayne TN-Lewis TN-Maury TN-Giles TN- 546 PM CST Sat Mar 9 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEWIS...EASTERN WAYNE... SOUTHWESTERN MAURY...LAWRENCE AND WESTERN GILES COUNTIES UNTIL 630 PM CST... At 546 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northeast of Waynesboro to 10 miles northwest of Florence, Alabama. Movement was east at 35 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Columbia, Lawrenceburg, Waynesboro, Mount Pleasant, Loretto, Collinwood, Summertown, St. Joseph, Ethridge, Henryville, Cypress Inn, Leoma, Westpoint and Iron City. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 900 PM CST for Middle Tennessee. LAT...LON 3501 8790 3547 8776 3566 8699 3500 8719 TIME...MOT...LOC 2346Z 264DEG 32KT 3543 8769 3497 8783 Shamburger
Special weather statement, Mar 9, 6:07 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Nashville TN
607 PM CST Sat Mar 9 2019
TNZ058>061-100045-
Williamson TN-Lewis TN-Maury TN-Marshall TN-
607 PM CST Sat Mar 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS...NORTHEASTERN
MARSHALL...MAURY AND SOUTHEASTERN WILLIAMSON COUNTIES UNTIL 645 PM
CST...
At 607 PM CST, Doppler radar was tracking a strong thunderstorm near
Hampshire, or 12 miles west of Columbia, moving east at 65 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Columbia, Spring Hill, Mount Pleasant, Thompson's Station, Chapel
Hill, Santa Fe, Hampshire, Williamsport and I-65 East Of Columbia.
This includes the following highways...
Interstate 65 between mile markers 39 and 59.
Interstate 840 between mile markers 30 and 36.
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
LAT...LON 3546 8734 3563 8740 3566 8732 3570 8725
3573 8723 3585 8675 3558 8667
TIME...MOT...LOC 0007Z 253DEG 56KT 3560 8727
ShamburgerSpecial weather statement, Mar 9, 6:12 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
612 PM CST Sat Mar 9 2019
TNZ008-009-027>030-059-060-062-100115-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-Maury TN-
Trousdale TN-Sumner TN-Macon TN-Smith TN-
612 PM CST Sat Mar 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH...SOUTHEASTERN
DAVIDSON...NORTHWESTERN RUTHERFORD...NORTHEASTERN MAURY...SUMNER...
WILLIAMSON...WILSON...MACON AND TROUSDALE COUNTIES UNTIL 715 PM
CST...
At 611 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Westmoreland to 8 miles northwest of
Thompson's Station. Movement was east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Murfreesboro, Franklin, Gallatin, Lebanon, Lafayette, Hartsville,
Nashville, Hendersonville, Smyrna, Brentwood, La Vergne, Spring Hill,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Lakewood, Westmoreland and Thompson's Station.
This includes the following highways...
Interstate 40 between mile markers 208 and 251.
Interstate 65 between mile markers 52 and 82.
Interstate 24 between mile markers 47 and 81.
Interstate 840 between mile markers 15 and 76.
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
LAT...LON 3662 8579 3642 8583 3571 8649 3574 8722
3665 8633
TIME...MOT...LOC 0011Z 264DEG 31KT 3663 8630 3586 8704
ShamburgerSpecial weather statement, Mar 9, 6:29 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Nashville TN
629 PM CST Sat Mar 9 2019
TNZ059>062-075-094-095-100115-
Lawrence TN-Rutherford TN-Williamson TN-Bedford TN-Maury TN-Giles TN-
Marshall TN-
629 PM CST Sat Mar 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...SOUTHWESTERN
RUTHERFORD...SOUTHEASTERN MAURY...SOUTHEASTERN LAWRENCE...
SOUTHEASTERN WILLIAMSON...GILES AND BEDFORD COUNTIES UNTIL 715 PM
CST...
At 629 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Spring Hill to 7 miles northeast of Lexington.
Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Columbia, Shelbyville, Lewisburg, Pulaski, Spring Hill, Chapel Hill,
Ardmore, Cornersville, Wartrace, Elkton, Minor Hill, Bell Buckle,
Lynnville, Culleoka, Raus, Fosterville, Rover, Belfast, Goodspring
and Frankewing.
This includes the following highways...
Interstate 65 between mile markers 1 and 51.
Interstate 24 between mile markers 92 and 94.
A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.
LAT...LON 3500 8736 3573 8700 3569 8626 3541 8627
3536 8633 3535 8641 3532 8642 3536 8649
3535 8653 3537 8659 3533 8660 3531 8668
3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0029Z 258DEG 49KT 3572 8691 3501 8726
ShamburgerLocal storm report, Mar 9, 6:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CST SAT MAR 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND DMG 5 SE LORETTO 35.04N 87.37W
03/09/2019 LAWRENCE TN EMERGENCY MNGR
TREES DOWN ALONG TN-98, 5 MI N OF THE STATE LINE.
ADDITIONAL TREES DOWN EAST OF TN-227 NEAR LIBERTY GROVE.
&&
EVENT NUMBER OHX1900205
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:07 PM CST | Special Weather Statement | OHX | Maury | 38 min |
| Mar 9, 6:12 PM CST | Special Weather Statement | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Williamson and 1 more | 63 min |
| Mar 9, 6:29 PM CST | Special Weather Statement | OHX | Bedford, Giles, Marshall | 46 min |
| Mar 9, 6:58 PM CST | Tornado Warning | OHX | Cannon, Rutherford, Wilson | 32 min |
| Mar 9, 7:04 PM CST | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 26 min |
| Mar 9, 7:23 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Jackson, Putnam, Smith, White and 1 more | 23 min |
| Mar 9, 7:37 PM CST | Special Weather Statement | OHX | Coffee | 23 min |
| Mar 9, 8:03 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 42 min |
| Mar 9, 8:32 PM CST | River Flood Warning | OHX | Davidson | 3 hr |
| Mar 9, 8:33 PM CST | Special Weather Statement | OHX | Cumberland, Van Buren | 57 min |
| Mar 9, 9:12 PM CST | Flash Flood Warning | OHX | Coffee, Grundy, Warren | 3 hr |
| Mar 9, 10:04 PM CST | Areal Flood Advisory | OHX | Cumberland | 3 hr |
| Mar 9, 10:14 PM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Mar 10, 5:02 AM CDT | River Flood Advisory | OHX | Giles | 17 hr |
| Mar 10, 5:07 AM CDT | River Flood Advisory | OHX | Hickman | 59 hr |
| Mar 10, 6:47 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 12 hr |
| Mar 10, 6:52 AM CDT | River Flood Advisory | OHX | Perry | 37 hr |
| Mar 10, 6:54 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 10 hr |
| Mar 10, 6:56 AM CDT | River Flood Advisory | OHX | Giles | 39 hr |
| Mar 10, 5:06 PM CDT | River Flood Advisory | OHX | Smith | 19 hr |
| Mar 10, 6:28 PM CDT | River Flood Warning | OHX | Davidson | 4 days |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.